MAUDE Adverse Event Report: ADVANCED URO-SOLUTIONS, L.L.C. STIMLOC; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (MOTOR DISORDERS)

ADVANCED URO-SOLUTIONS, L.L.C. STIMLOC; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (MOTOR DISORDERS)
Model Number 3550S-01
Medical Device Problem Codes Device Or Device Fragments Location Unknown (2590); Unintended Movement (3026)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a health care provider (hcp) via a manufacturer's representative (rep) regarding a patient who was im planted with an implantable neuro stimulator (ins) for dystonia and movement disorders.It was reported that in the process of placing the screws to fixate the stimloc, the screws out of the lead kit either broke or would not bite the drill deep enough for complete seating in the skull, further stating that each time the stimloc had to be repositioned and this happened three times.1/2 screws purchased appropriately, the second screw did not and the tip may have broken, they backed out screws, repositioned stimloc and attempted using two new screws, and the same issue occurred.There were no environment/external or patient factors that would have led or contributed to the issue.It was reported that they tried using the new disposable stimloc driver with different screws but that did not remedy, however they replaced with additional single screw and it finally purchased.Both screws finally seated completely and the issue was resolved at the time of the report.One of the screws misfired, would not bite and was partially explanted.No patient symptoms were reported.No further patient complications were reported/ anticipated as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
STIMLOC
Common Device Name
IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (MOTOR DISORDERS)
Manufacturer (Section D)
ADVANCED URO-SOLUTIONS, L.L.C.
7842 hickory flat highway
suite d
woodstock GA 30188
MDR Report Key7554031
Report Number3012165443-2018-00004
Device Sequence Number14343636
Product Code MRU
UDI-Device Identifier00613994747204
UDI-Public00613994747204
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
H020007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2020
Device Model Number3550S-01
Device Catalogue Number3550S-01
Device Lot Number082314217
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2018
Supplement Date Received by Manufacturer10/09/2020
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight49